Helicobacter pylori and risk of ulcer bleeding among users of nonsteroidal anti-inflammatory drugs: a case control study

C Aalykke, Jens Lauritsen, J Hallas, S Reinholdt, K Krogfelt, K Lauritsen

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

Abstrakt

Peptic ulcer complications related to use of nonsteroidal anti-inflammatory drugs (NSAIDs) are among the most common serious adverse drug reactions. Whether Helicobacter pylori infection potentiates this gastrointestinal toxicity of NSAIDs is still unresolved. In this study, we investigated the role of H. pylori as a cause of bleeding peptic ulcer among NSAID users.
OriginalsprogEngelsk
TidsskriftGastroenterology
Vol/bind116
Udgave nummer6
Sider (fra-til)1305-9
ISSN0016-5085
DOI
StatusUdgivet - 1999

Fingeraftryk Dyk ned i forskningsemnerne om 'Helicobacter pylori and risk of ulcer bleeding among users of nonsteroidal anti-inflammatory drugs: a case control study'. Sammen danner de et unikt fingeraftryk.

Citationsformater